zbMATH — the first resource for mathematics

Analyticity of global attractors and determining nodes for a class of damped nonlinear wave equations. (English. Russian original) Zbl 0969.35027
Sb. Math. 191, No. 10, 1541-1559 (2000); translation from Mat. Sb. 191, No. 10, 119-136 (2000).
From the abstract: The Gevrey regularity of global attractors of dynamical systems generated by a certain class of coupled dissipative systems of damped nonlinear wave equations with periodic boundary conditions is established. As an application the existence of two determining nodes for the corresponding problem in one spatial dimension is proved.

35B65 Smoothness and regularity of solutions to PDEs
35B41 Attractors
35B40 Asymptotic behavior of solutions to PDEs
35L70 Second-order nonlinear hyperbolic equations
35L55 Higher-order hyperbolic systems
35L20 Initial-boundary value problems for second-order hyperbolic equations
Full Text: DOI